Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Yellowish discharge from testicles with crawling sensation. What can be the reason?

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 2008
Answered : 576 Questions
having yellowish discharge from testicles....also have continous crawling sensation on them and at time itching........really bad when sweat.......the crawling sensation is when i feel
they are discharging the yellow fluid.....have yellow stain in underwear..constantly slightly
wet in area.....never dry in that area....

Posted Sun, 15 Jul 2012 in Testicle Problems
Answered by Dr. Rohan Khandelwal 1 hour later
Thank you for writing in!

It seems that you are suffering from a fungal infection of your groin area, which can lead to the typical symptoms which you are describing. Tinea infection is commonly associated with intense itching, discharge and a wet feeling in that area.

The treatment is simple but for complete relief you need to practice it for a long duration (atleast 2-3 weeks). You need to use Canestan cream (clotrimazole) two to three times a day for 3 weeks. This cream should be applied liberally to the involved area. Within two to three days of application of this cream, you will start feeling better but continue the treatment for 3 weeks. Check if this available over the counter with the pharmacist.

Hope you get well soon.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor